# SDR DL757001584

- Difficulty date: August 17, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 27,477 hours, 13,239 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N32161
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS DAMAGED BY GROUND EQUIPMENT AT FS 1844 BETWEEN STRINGERS 25L & 26L.  THE DAMAGE WAS REMOVED WITH A SKIN CUTOUT AND REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER AND TRIPLER.  THE REPAIR WAS INSTALLED PER ER/A 258909-14, REV B.
